# SDR DL72L982142

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Support
- Condition: Cracked
- Location: Nr 7 Le Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DOUBLERS FOR THE NR 7 SLAT ACTUATOR SUPPORT STRUCTURE WERE FOUND WITH THE TYPICAL CRACKS PER BAC S/B 727-57-0130, REV 2.  THE CRACKED DOUBLERS WERE REPAIRED/MODIFIED PER THE         REQUIREMENTS OF THE S/B.  THE REPAIR WAS DOCUMENTED PER ER/A 365879-14AD.
